# SDR SWIA202265172

- Difficulty date: January 17, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH MLG TRUNNION STRAP HAS CORROSION AROUND SEVERAL OF THE FASTENER HEADS (MARKED)    (C-CHECK RO 3-25-22)    CORROSION BLENDED ON LH MLG TRUNNION STRAP HAS CORROSION AROUND FASTENER HEADS, WITH DIMENSIONS: L=11.00", W=1.5", THICKNESS REMAINING 0.200" +/- 0.010" TAPERED DOWN TO 0.120" +/- 0.010"; REPLACED AFFECTED HI-LITE FASTENERS AND COMPLIED WITH ALL APPLICABLE STEPS IAW REO 601R-57-21-3571 REV. -- DATE: 2022-02-16. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
